# SDR AALA20000489

- Difficulty date: March 24, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE LIGHT AT SEAT 6E INOPERATIVE.  REPLACED EMEGENCY EXIT ESCAPE PATH LIGHT AT SEAT 6E.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
